# SDR 2007UALA05235

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER AFT CORNER OF THE FRAME IS CRACKED WHERE STOP FITTING ATTACHES.    SUSPECT NORMAL AC OPERATION. MAJOR REPAIR ACCOMPLISHED, REMOVED AND REPLACED  AFT DOOR FRAME. AC OK FOR SERVICE.
